MAUDE Adverse Event Report: ZIMMER BIOMET, INC. EXTRA SMALL RIGHT 3 INCH LENGTH CEMENTED INTERCHANGEABLE ULNAR ASSEMBLY; EXTREMITY IMPLANT

ZIMMER BIOMET, INC. EXTRA SMALL RIGHT 3 INCH LENGTH CEMENTED INTERCHANGEABLE ULNAR ASSEMBLY; EXTREMITY IMPLANT
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Pain (1994)
Date of Event 06/05/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10 - medical product: catalog #: 32810502704, interchangeable humeral assembly, lot # 65012733.G2: france.H3: the customer has not indicated whether the product will be returned to zimmer biomet for investigation or not.Once this information is obtained a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001822565-2023-01387.H3 other text : unknown.
 
Event or Problem Description
It was reported that the patient had an initial surgery approximately 2 years ago.Subsequently, the patient is experiencing pain secondary to a possible cobalt chrome allergy.A future revision procedure is indicated; however, no revision procedure has been reported to date.Attempts have been made and there is no further information at this time.
 
Additional Manufacturer Narrative
(b)(4).If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was further reported that the revision took place approximately a month ago.
 
Additional Manufacturer Narrative
(b)(4).Proposed g-code: mechanical (g04) - stem updated: b4, b5, d2, g4, h1, h2, h3, h6, h10 the reported event is not confirmed as as the implants do not contain cobalt chromium and the source for the pain is unknown.Radiographs were reviewed and if was found that the elbow arthroplasty alignment is anatomic.There is no fracture.Radiolucency is noted along the humeral implant which may be loose but is not displaced.Bone quality is markedly osteopenic.Two months later it was seen that the elbow arthroplasty alignment is anatomic.There is no fracture.Bone quality is again markedly osteopenic.There is slight interval progression of the osteolysis along the humeral implant without displacement.The over all impressions show radiolucency along the humeral implant consistent with osteolysis, and with possible implant loosening as noted and subsequent pain.Implant alignment is maintained.Bone quality is markedly osteopenic.Device history record was reviewed and no discrepancies relevant to the reported event were found.Allergy: upon conclusion of the investigation, no problem was found with the given devices as the implants do not contain cobalt chromium.Pain: a definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
EXTRA SMALL RIGHT 3 INCH LENGTH CEMENTED INTERCHANGEABLE ULNAR ASSEMBLY
Common Device Name
EXTREMITY IMPLANT
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key16984818
Report Number0001822565-2023-01385
Device Sequence Number6693590
Product Code JDC
UDI-Device Identifier00889024274105
UDI-Public(01)00889024274105(17)260902(10)65087288
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K181307
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/02/2026
Device Model NumberN/A
Device Catalogue Number32810504302
Device Lot Number65087288
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2023
Supplement Date Received by Manufacturer06/26/2023
11/20/2023
Initial Report FDA Received Date05/23/2023
Supplement Report FDA Received Date07/21/2023
11/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/10/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention; Hospitalization;
Patient SexFemale
Patient Weight73 KG